Main Subjects = 20E15 Chains and lattices of subgroups, subnormal subgroups
On groups satisfying the double chain condition on nonascendant subgroups

Articles in Press, Corrected Proof, Available Online from 29 September 2023

10.22108/ijgt.2023.138034.1857

Jia Zhang


On groups with many normal subgroups

Articles in Press, Corrected Proof, Available Online from 27 October 2023

10.22108/ijgt.2023.138553.1864

Alessio Russo; Mario Viscusi


On some new developments in the theory of subgroup lattices of groups

Volume 12, Issue 3, September 2023, Pages 153-162

10.22108/ijgt.2022.132076.1771

Maria De Falco; Carmela Musella


Groups with permutability conditions for subgroups of infinite rank

Volume 7, Issue 3, September 2018, Pages 7-16

10.22108/ijgt.2017.21483

Anna Valentina De Luca; Roberto Ialenti


Sandwich classification theorem

Volume 4, Issue 3, September 2015, Pages 7-12

10.22108/ijgt.2015.10515

Alexey Stepanov


On soluble groups whose subnormal subgroups are inert

Volume 4, Issue 2, June 2015, Pages 17-24

10.22108/ijgt.2015.9373

Ulderico Dardano; Silvana Rinauro


Generalizing quasinormality

Volume 4, Issue 1, March 2015, Pages 33-39

10.22108/ijgt.2015.7326

John Cossey; Stewart Edward Stonehewer


Groups of infinite rank with a normalizer condition on subgroups

Volume 4, Issue 1, March 2015, Pages 41-46

10.22108/ijgt.2015.7908

Anna Valentina de Luca; Giovanna di Grazia